# SDR DL76S954306

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/O, FOUND AFT RT DOOR EMERGENCY LIGHT INOP AND LT WING SLIDE LIGHT INOP.  RELAMPED BOTH, CKS GOOD.
